# SDR C2XA04CL129

- Difficulty date: December 22, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 16,127 hours, 13,998 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152914
- Part serial: 0028
- Condition: Faulty
- Location: Nr 2 Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE - THE CREW REPORTED IN FLIGHT, IN ICING HAD A VERY HOT RUBBER SMELL AND PACK 2 AIR WAS VERY HOT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 PACK DUCT OVERTEMP SWITCH.  OPERATIONAL CHECKS WERE GOOD.
